Erythema multiforme is a skin condition that occurs due to various triggering agents, such as infections and medications. They present with rash and bullous eye patterns on the face and neck, elbows, and knees. Fatigue and joint pain are also commonly seen along with these rashes. It is treated by taking antihistamines, painkillers, and topical steroids.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, There are skin lesions in a 29 year old female who happened to be healthy before. The lesions started to appear two weeks ago. It has now increased on hands, back and foot. There is no itching associated with it. Please help. Read Full »
Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Venereologist
Answer: Hi, Welcome to icliniq.com. Has the mucosa been affected? Has it spread to other areas? Does she have any fever associated with it and taking any medication? Is there any history of recent travel or herpes infection? What is the change in appearance of the lesion during the course? How it started ... Read Full »
Query: Hello doctor, I have red spots on my hands that started about 10 days ago. I also have a couple of spots on my foot. They are mildly tender and itchy. They have gotten worse but not more that 8 to 10. I have no medical history and do not take any medications daily. I had a cut on my finger from ope... Read Full »
Answer: Hi, Welcome to icliniq.com. I saw your pictures (attachment removed to protect patient identity). There are multiple erythematous (red) plaques and papules (bumps) on palms, sole, and wrist. Few lesions do look like target lesions. With these features, I can list a few possibilities as follows: Ery... Read Full »
Query: Hello doctor, I had erythema multiforme because of drug allergy and currently left with post inflammatory hyperpigmentation. How long will it last and how and what should I do or apply to let the pigments fade? I have my liver, biopsy test, and I need someone to explain the results. Read Full »
Answer: Hi, Welcome to icliniq.com. I have gone through the pictures (attachment removed to protect patient identity). Your lesions are not only hyperpigmented (which shows the healing phase) but they are still erythematous (which shows the active phase). So, right now you should not worry about the pig... Read Full »
Query: Hello doctor, I have Raynaud's phenomenon and cutaneous vasculitis. I am concerned about a rash on my finger that is red with a small darker dot in the center. The rash does not itch or hurt. The tissue is soft. Read Full »
Answer: Hello, Welcome to icliniq.com. With your description, it seems like a target lesion which is seen in erythema multiforme. Erythema multiforme is a hypersensitivity skin reaction due to underlying infections, some medications, systemic diseases, and autoimmune disorders. Or it could be purpura - b... Read Full »
Chat with a Doctor
Starting @ just $29.99